MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117015
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2009 ¿ patient was diagnosed with right incisional hernia thereby underwent open repair with implant of perfix plug (device 1).Per operative notes, ¿the incisional hernia was identified and a perfix plug (device 1) was placed into the caesarean hole and an onlay mesh was placed on top and sewed it to the conjoined tendon.¿ (b)(6) 2018 ¿ patient was diagnosed with chronic abdominal pain in the lower abdomen thereby underwent laparoscopic repair.Per operative notes, ¿a large amount of omental type adhesions in the lower abdominal area were taken down.A perfix plug (device 1) in the right lower quadrant that is sticking into the abdominal area which was causing a chronic pain.¿ (b)(6) 2018 ¿ patient had lower abdominal pain and diagnosed with abdominal wall seroma thereby underwent incision and drainage of seroma.(b)(6) 2018 ¿ patient was diagnosed with chronic abdominal wall pain, meshoma and ventral hernia thereby underwent open repair with the removal of mesh (device 1) and implant of pre-shaped soft mesh (device 2).Per operative notes, ¿a meshoma was identified.The previous mesh (device 1) that had curled up into a ball was removed.The resulting abdominal wall defect was closed primarily using sutures.An onlay repair was performed in the right groin using a pre-shaped soft mesh (device #2) and secured using sutures.¿ (b)(6) 2019 ¿ patient was diagnosed with recurrent large incarcerated right inguinal hernia; lower abdominal adhesions thereby underwent robotic repair with the partial removal of mesh (device 2).Per operative notes, ¿adhesions were lysed.The hernia defect was identified and found to be partially lined by an old mesh that appeared to be polypropylene (device 2).The hernia sac was separated from underlying mesh in some areas while portion of the mesh (device 2) was excised.A synthetic mesh was placed into the peritoneal cavity.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2017) is considered to be a best estimate.This emdr represents the bard soft mesh pre-shaped w/ keyhole (device 2).An additional supplemental emdr was submitted to represent the bard perfix plug (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23002467
Report Number1213643-2025-00818
Device Sequence Number21034209
Product Code FTL
UDI-Device Identifier00801741030925
UDI-Public(01)00801741030925(17)220528(10)HUBS2110
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Catalogue Number0117015
Device Lot NumberHUBS2110
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight88 KG